Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

No periods, increased urination, headache, back pain, HPT negative. Whats happening?

I haven t had a period since January 9th. I have had no morning sickness I took a pregnancy test on February 26 and it came back negative although it was just a dollar general brand. I have had increased urination headaches lower back aches for about 6 weeks and I have had heartburn and a constant pressure in my lower abdomen for 5 days now
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
In the current scenario, if you have been having regular 28-30 day cycles and been active sexually with no contraception, you should see a specialist for a complete evaluation and get a serum beta-hCG assay along with a trans-vaginal sonogram for a proper opinion about the condition. Your symptoms could be premenstrual, due to some gastritis or due to early pregnancy. Hope this helps. Take care.
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor